Insomnia

Started by holdenjordahl, November 17, 2017, 09:19:00 PM

Previous topic - Next topic

0 Members and 1 Guest are viewing this topic.

Thumblewort

Quote from: holdenjordahlHello everyone.
On April 5th of this year, I showed Skoal the door. It was 9 years of intimacy but, let's just say, it was getting toxic.
The first couple of days were a challenge but all that's fine.
The one lingering thing - and that's why I'm writing - is inefficient sleep.
Before I chewed and even during the period when I did chew, I slept like a baby. 8 - 9 hours of refreshing sleep.
Now, though I'm tired all the time and fall asleep the moment my head hits the pillow, I will wake up less than an hour later and continue to do so throughout the night. This began shortly after I quit.
My question is whether 7 months of this is unusual.
I've done a ton of tests with my doctor. He's ruled out everything else. We're both at wit's end.
From what I've read on this site and elsewhere, though, the withdrawal symptoms only last a few months.
Anyone else with a similar experience?
Thanks.
If you posted roll you might get some insight. It's the price of admission.
Some of my fondest and clearest memories are peeing in places that aren't bathrooms.

holdenjordahl

Hello everyone.
On April 5th of this year, I showed Skoal the door. It was 9 years of intimacy but, let's just say, it was getting toxic.
The first couple of days were a challenge but all that's fine.
The one lingering thing - and that's why I'm writing - is inefficient sleep.
Before I chewed and even during the period when I did chew, I slept like a baby. 8 - 9 hours of refreshing sleep.
Now, though I'm tired all the time and fall asleep the moment my head hits the pillow, I will wake up less than an hour later and continue to do so throughout the night. This began shortly after I quit.
My question is whether 7 months of this is unusual.
I've done a ton of tests with my doctor. He's ruled out everything else. We're both at wit's end.
From what I've read on this site and elsewhere, though, the withdrawal symptoms only last a few months.
Anyone else with a similar experience?
Thanks.